# SDR SWIA201743926

- Difficulty date: October 8, 2017
- Submitted: October 27, 2017
- Operation: Air carrier
- Aircraft: N790SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10292
- Aircraft time: 23,344 hours, 13,695 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 319.7
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 319.7 BETWEEN STRINGER 25L AND 26R CORRODED.  REMOVED AND REPLACED THE FRAME IAW REO.
